MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT I1000SR PROCESSING MODULE (INTEGRATED); ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT I1000SR PROCESSING MODULE (INTEGRATED); ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 01L86-40
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section a1 patient identifier complete information: (b)(6).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed a false elevated architect stat troponin-i result generated on the architect i1000sr processing module for two patient samples.The following results were provided: (customer provided reference range: <=0.03 ng/ml, critical range: >=0.30 ng/ml 06nov2025 sid (b)(6) 29-year-old female patient: initial result = 0.82 ng/ml, new sample result = <0.01 ng/ml original specimen repeated on their other analyzer, and it resulted = <0.01 ng/ml 12nov2025 sid (b)(6) 33-year-old male patient initial result = 0.38 ng/ml, result 2 hours later = <0.01 ng/ml no impact to patient management was reported.
 
Event or Problem Description
The customer observed a false elevated architect stat troponin-i result generated on the architect i1000sr processing module for two patient samples.The following results were provided: (customer provided reference range: =0.03 ng/ml, critical range: =0.30 ng/ml.(b)(6) 2025 sid (b)(6) 29-year-old female patient: initial result = 0.82 ng/ml, new sample result = 0.01 ng/ml.Original specimen repeated on their other analyzer, and it resulted = <0.01 ng/ml.(b)(6) 2025 sid (b)(6) 33-year-old male patient initial result = 0.38 ng/ml, result 2 hours later = 0.01 ng/ml.No impact to patient management was reported.
 
Additional Manufacturer Narrative
After further evaluation, the suspect medical device was changed from the architect i1000sr processing module (integrated) to architect stat troponin-i.Mdr number 1415939-2026-00002 has been submitted and all further information will be documented under that mdr number.

Brand Name
ARCHITECT I1000SR PROCESSING MODULE (INTEGRATED)
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key23679536
Report Number3016438761-2025-00693
Device Sequence Number15877908
Product Code JJE
UDI-Device Identifier00380740001544
UDI-Public(01)00380740001544
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number01L86-40
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2025
Supplement Date Received by Manufacturer01/07/2026
Initial Report FDA Received Date12/01/2025
Supplement Report FDA Received Date01/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC TROP RGT, 02K41-27, 66709UN25; ARC TROP RGT, 02K41-27, 66709UN25; VALVE, BYPASS, 2 WAY (ROHS), 7-200607-01, UNKNOWN; VALVE, BYPASS, 2 WAY (ROHS), 7-200607-01, UNKNOWN
Patient SexUnknown